My mom's been on it 12 yrs now-she's had no side effects at all&thinks its really great. What I have heard though is that whatever side effects u do have will remain 4 upto 3 months after u come off it.In other words,if u come off it cos it made u feel sick,u wont stop feelin sick 4 about 3months.Saying this though,different people willl react differently to it. Like the pill,many people dont have periods on it. Also,it can take up to 1 yr for ur fertility 2 return to normal level when u come off it so it aint gr8 if ur planning a baby.
I was on depo before only once though. I went to go get it the first day of my period. Then I think I was sexually active the same day or day after and my period kept giong. I was sexually active through the whole 3 months and I bleed the whole time. I didnt go and renew the shot becuase I was still bleeding and I bleed for 6 months or so..(straight)! Later when I finally stopped I went to the doctor and they said it was normal!! I cant believe that! ...Well it didnt do my body any good....But thats just me. My mom said that happened becuase I had sex too soon. Is that true?????
Well my sister when on the depo, and she blew up! Her ass looked like 3 of jlos. I am not saying that will happen to you, necessarily, but it is a side effect that some girls get. Well good luck!
Much love and god bless,